# SDR REXA2022011900066

- Difficulty date: December 23, 2021
- Submitted: January 19, 2022
- Operation: Air carrier
- Aircraft: N600LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15142
- Aircraft time: 32,742 hours, 22,069 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: SH670320471
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL CORRODED FS 319 AT STGR 20R.	C/A: REMOVED AND REPLACED INTERCOSTAL IAW CRJ900 SRM TASKS 51-42-06-001-001-A01 AND 51-42-21-001-001-A01.
